Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 11, Pages 701-706
http://dx.doi.org/10.1155/S0161171201006020

Analytic functions of non-Bazilevič type and starlikeness

1Department of Mathematics, Faculty of Technology and Metallurgy, University of Belgrade, 4 Karnegijeva Street, Belgrade 11000, Serbia
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan

Received 23 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Milutin Obradovic and Shigeyoshi Owa, “Analytic functions of non-Bazilevič type and starlikeness,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 11, pp. 701-706, 2001. https://doi.org/10.1155/S0161171201006020.